# SDR CA141217008

- Difficulty date: December 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,790 hours
- Engine: Ge CF343B1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Plug
- Part number: MS995405
- Condition: Cracked
- Location: Idg Drain
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE INSPECTION OF THE NR 1 ENGINE IDG THE DRAIN PLUG WAS FOUND TO HAVE A CRACK AROUND WHERE THE HEAD MEETS THE SHANK. THE SHANK IS SEPARATING FORM THE HEAD. PICTURES ATTACHED PLUG REPLACED AND AIRCRAFT RETURNED TO SERVICE.
